# SDR RAIA990442

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2531
- Condition: Failed
- Location: Cockpit
- Part time: 15,345 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7156 - STL - NR 1 COMM TRANSMITTS CONTINUOUSLY.  MAINTENANCE REPLACED AUDIO PANEL IN THE ACM POSITION.  (M)
